# SDR AWXA0001887

- Difficulty date: May 30, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- Aircraft time: 49,903 hours, 35,494 cycles
- Engine time: 42,040 hours, 28,996 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Nut
- Part number: FS5J10321
- Condition: Loose
- Location: Egt Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IAH-AIR TURNBACK- INFLIGHT SHUTDOWN - FLT 831- DURING CLIMB THE NR 1 ENGINE EGT INDICATOR RED LIGHT ILLUMINATED.  THE DIGITAL AND ANALOG EGT INDICATIONS SHOWED EXCESSIVE EGT.  THE INDICATIONS WERE ERRATIC AND VARIED BETWEEN 700 AND OFF SCALE, OVER 1000.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO IAH.  IN IAH MAINTENANCE TROUBLESHOT AND FOUND THE UPPER WIRE LOOSE ON THE INTERFACE TERMINAL.  THE NUT ON THE TERMINAL WAS TIGHTENED.  MAINTENANCE SWAPPED THE EGT INDICATORS FROM SIDE TO SIDE AND RAN THE ENGINES FOR 10 MIN AT POWER AND ALL ENGINE PARAMETERS WERE NORMAL.  THE INDICATORS WERE RETURNED TO THEIR ORIGINAL POSITIONS, FUNCTIONALLY CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
